# SDR KPVA200723

- Difficulty date: November 29, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 42,966 hours, 71,707 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(PIREP) SMOKE WARNING LIGHT ILLUMINATED BRIEFLY INFLIGHT.  NO SMOKE DETECTED.  PAX IN REAR OF PLANE HAD CELL PHONE ON.  (MX) OPS CHECK GOOD.  IT WAS DETERMINED CELL PHONE IN BACK SEAT IN FLIGHT WITNESSED BY OFF DUTY WP PILOT.
